# SDR DXTR2014072101

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: General aviation
- Aircraft: N705QS
- Make and model: Israel GALAXY
- Aircraft serial: 061
- Aircraft time: 9,082 hours, 5,524 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL210, HAD AN AIRFRAME VIBRATION NOTICED AT 300 KIAS AND INCREASED AS AIRSPEED INCREASED. INTENSITY INCREASED IN LT TURNS, CLIMBS, DESCENTS, AUTO-PILOT ON & OFF, YAW DAMPER ON & OFF, RUDDER BIAS ON & OFF.  HAD NO EFFECT.  THERE WAS NO ABNORMAL VIBRATION IN THE YOKE OR RUDDER PEDALS.
